PL EN


2009 | 19 | 2 | 19-28
Article title

Allocation rules incorporating interval uncertainty

Selected contents from this journal
Title variants
PL
Reguły alokacji z niepewnością przedziałową
Languages of publication
EN
Abstracts
EN
This paper provides several answers to the question “How to cope with rationing problems with interval data?” Interval allocation rules which are efficient and reasonable are designed, with special attention to interval bankruptcy problems with standard claims and allocation rules incorporating the interval uncertainty of the estate.
PL
W pracy przedstawiono szereg odpowiedzi na pytanie Jak radzić sobie z racjonalizacją problemów związanych z danymi przedziałowymi? Zaprojektowano efektywne i uzasadnione przedziałowe zasady alokacji, w celu informowania ludzi lub podmiotów gospodarczych, stających wobec przedziałowej niepewności, o „rzetelnych” dolnej i górnej granicach ich osiągalnych podziałach akcji. Po zaprezentowaniu problemów związanych z bankructwem i prezentacji różnych zasad postępowania w szeregu scenariuszy związanych z przedziałową niepewnością, skupiliśmy swoją uwagę na sytuacjach, kiedy przedziałowa niepewność odnosi się tylko do majątku firmy, podczas gdy pozostałe żądania pozostają standardowymi. Proponujemy dwie rodziny reguł przedziałowych, stosujących przedziałową niepewność w opisie majątku i bazujących na klasycznych regułach bankructwa oraz pokazujących swoją efektywność i racjonalność. W bardziej ogólnych przypadkach, w których zawarte są przedziałowe żądania, także proponujemy efektywne reguły alokacji przedziałowej, bazującej na klasycznych regułach bankructwa i procedurach transformacji żądań przedziałowych w żądania bardziej klasyczne. Stwierdzamy, że reguły przedziałowe bazujące na różnych procedurach spełniają szczególne postulaty racjonalności. Nasze osiągnięcia umiejscawiamy na tle literatury poświęconej problematyce bankructw z danymi przedziałowymi.
Year
Volume
19
Issue
2
Pages
19-28
Physical description
Contributors
  • Faculty of Computer Science, “Alexandru Ioan Cuza” University, Iaşi, Romania, branzeir@info.uaic.ro
References
  • AUMANN R.J., MASCHLER M., Game theoretic analysis of a bankruptcy problem from the Talmud, Journal of Economic Theory, 1985, 36, 195–213.
  • BRANZEI R., ALPARSLAN GÖK S.Z., Bankruptcy problems with interval uncertainty, Economics Bulletin, 2008, Vol. 3, No. 56, 1–10.
  • BRANZEI R., DALL’AGLIO M., TIJS S., Interval game theoretic division rules, CentER Discussion, 2008, Paper No. 97.
  • BRANZEI R., DIMITROV D., PICKL S., TIJS S., How to cope with division problems under interval uncertainty of claims, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 2004, 12, 191–200.
  • BRANZEI R., TIJS S., ALPARSLAN GÖK S.Z., How to handle interval solutions for cooperative interval games, preprint No. 110, Institute of Applied Mathematics, METU, 2008.
  • CURIEL I.J., MASCHLER M., TIJS S.H., Bankruptcy games, Zeitschrift für Operations Research, 1987, 31, A143–A159.
  • MORENO-TERRERO J.D., VILLAR A., The Talmud rule and the securement of creditors’ awards, Mathematical Social Sciences, 2004, 47, 245–257.
  • O’NEILL B., A problem of rights arbitration from the Talmud, Mathematical Social Sciences, 1982, 2, 345–371.
  • PULIDO M., BORM P., HENDRICKX R., LLORCA N., SÁNCHEZ -SORIANO J., Compromise solutions for bankruptcy situations with references, Annals of Operations Research, 2008, 158, 133–142.
  • PULIDO M., SÁNCHEZ -SORIANO J., LLORCA N., Game theoretic techniques for university management: an extended bankruptcy model, Annals of Operations Research, 2002, 109, 129–142.
  • THOMSON W., Axiomatic and game theoretic analysis of bankruptcy and taxation problems : a survey, Mathematical Social Sciences, 2003, 45, 249–297.
  • YEH C.-H., Secured lower bound, composition up, and minimal rights first for bankruptcy problems, Journal of Mathematical Economics, 2008, 44, 925–932.
  • YOUNG H.P., On dividing an amount according to individual claims or liabilities, Mathematics of Operations Research, 1987, 12, 398–414.
  • YOUNG H.P., Distributive justice in taxation, Journal of Economic Theory, 1988, 48, 321–335.
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-275881b5-74c8-44bb-8067-e34a10d7888d
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.